Previous |  Up |  Next

Article

Full entry | Fulltext not available (moving wall 24 months)      Feedback
Keywords:
associated prime ideals; Grothendieck spectral sequence; local cohomology module; semiprime closure operation
Summary:
Let $\mathcal I$ be a set of ideals of a commutative Noetherian ring $R$. We use the notion of $\mathcal I$-closure operation which is a semiprime closure operation on submodules of modules to introduce the class of $\mathcal I$-Laskerian modules. This enables us to investigate the set of associated prime ideals of certain $\mathcal I$-closed submodules of local cohomology modules.
References:
[1] Brodmann, M. P., Lashgari, F. A.: A finiteness result for associated primes of local cohomology modules. Proc. Am. Math. Soc. 128 (2000), 2851-2853. DOI 10.1090/s0002-9939-00-05328-4 | MR 1664309 | Zbl 0955.13007
[2] Brodmann, M. P., Sharp, R. Y.: Local Cohomology. An Algebraic Introduction with Geometric Applications. Cambridge Studies in Advanced Mathematics 60, Cambridge University Press, Cambridge (1998). DOI 10.1017/CBO9780511629204 | MR 1613627 | Zbl 0903.13006
[3] Divaani-Aazar, K., Mafi, A.: Associated primes of local cohomology modules. Proc. Am. Math. Soc. 133 (2005), 655-660. DOI 10.1090/s0002-9939-04-07728-7 | MR 2113911 | Zbl 1103.13010
[4] Divaani-Aazar, K., Mafi, A.: Associated primes of local cohomology modules of weakly Laskerian modules. Commun. Algebra 34 (2006), 681-690. DOI 10.1080/00927870500387945 | MR 2211948 | Zbl 1097.13021
[5] Hartshorne, R.: Affine duality and cofiniteness. Invent. Math. 9 (1970), 145-164. DOI 10.1007/bf01404554 | MR 0257096 | Zbl 0196.24301
[6] Hassanzadeh-Lelekaami, D.: A closure operation on submodules. J. Algebra Appl. 16 (2017), Article ID 1750229, 22 pages. DOI 10.1142/s0219498817502292 | MR 3725089 | Zbl 1387.13013
[7] Huneke, C.: Problems on local cohomology. Free Resolutions in Commutative Algebra and Algebraic Geometry Research Notes in Mathematics 2, Jones and Bartlett Publishers, Boston (1992), 93-108. MR 1165320 | Zbl 0782.13015
[8] Katzman, M.: An example of an infinite set of associated primes of a local cohomology module. J. Algebra 252 (2002), 161-166. DOI 10.1016/s0021-8693(02)00032-7 | MR 1922391 | Zbl 1083.13505
[9] Khashyarmanesh, K., Salarian, Sh.: On the associated primes of local cohomology modules. Commun. Algebra 27 (1999), 6191-6198. DOI 10.1080/00927879908826816 | MR 1726302 | Zbl 0940.13013
[10] Kirby, D.: Components of ideals in a commutative ring. Ann. Mat. Pura Appl. (4) 71 (1966), 109-125. DOI 10.1007/bf02413738 | MR 0210694 | Zbl 0139.26501
[11] Rotman, J. J.: An Introduction to Homological Algebra. Universitext, Springer, New York (2009). DOI 10.1007/b98977 | MR 2455920 | Zbl 1157.18001
[12] Singh, A. K.: $p$-torsion elements in local cohomology modules. Math. Res. Lett. 7 (2000), 165-176. DOI 10.4310/mrl.2000.v7.n2.a3 | MR 1764314 | Zbl 0965.13013
[13] Zöschinger, H.: Minimax-Moduln. J. Algebra 102 (1986), 1-32 German. DOI 10.1016/0021-8693(86)90125-0 | MR 0853228 | Zbl 0593.13012
Partner of
EuDML logo